# SDR EGRA95114

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPT70RT11000250G
- Condition: Fluctuates
- Location: Eng Oil Press
- Part time: 2,596 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL PRESSURE FLUCTUATES REPLACED TRANSDUCER.
